Browse Title Index

Issue Title
Paola Bonacini, Lucia Marino
Vol 12, No 2 (2017) On the total signed domination number of the Cartesian product of paths Abstract   PDF
Hong Gao, Huiping Cao, Yuansheng Yang
Vol 5, No 1 (2010) On the universal rigidity of generic bar frameworks Abstract   PDF
Abdo Y. Alfakih
Vol 10, No 1 (2015) On uniformly resolvable {K_2, P_k}-designs with with k=3,4 Abstract   PDF
Mario Gionfriddo, Salvatore Milici
Vol 10, No 2 (2015) On universally rigid frameworks on the line Abstract   PDF
Tibor Jordan, Viet Hang Nguyen
Vol 6, No 1 (2011) Option-closed games Abstract   PDF
Richard J. Nowakowski, Paul Ottaway
Vol 7, No 1 (2012) Packing of points into the unit 6-dimensional cube Abstract   PDF
Vojtech Bálint, Vojtech Bálint, Jr.
Vol 3, No 2 (2008) Partially critical indecomposable graphs Abstract   PDF
Andrew Breiner, Jitender Deogun, Pierre Ille
Vol 6, No 1 (2011) Partially critical tournaments and partially critical supports Abstract   PDF
Mohamed Y. Sayar
Vol 3, No 1 (2008) Partitioning the flags of PG(2,q) into strong representative systems Abstract   PDF
Csaba Mengyán
Vol 3, No 2 (2008) Partitions with parts occurring at most thrice Abstract   PDF
Alex Fink, Richard Guy, Mark Krusemeyer
Vol 12, No 2 (2017) Permutations avoiding connected graphs Abstract   PDF
Norbert Sauer, Imed Zaguia
Vol 5, No 2 (2010) Polytopes derived from sporadic simple groups Abstract   PDF
Michael Ian Hartley, Alexander Hulpke
Vol 3, No 1 (2008) Preface Details   PDF
Gábor Korchmáros, Tamás Szőnyi
Vol 2, No 2 (2007) Priestley duality for some algebras with a negation operator Abstract   PDF
Sergio A. Celani
Vol 2, No 2 (2007) Pseudopowers and primality proving Abstract   PDF
Pedro Berrizbeitia, Siguna Mueller, Hugh C. Williams
Vol 8, No 1 (2013) Quasi--Hermitian varieties in PG(r,q^2), q even Abstract   PDF
Angela Aguglia
Vol 13, No 2 (2018) Regularity in Weighted Graphs a Symmetric Function Approach Abstract   PDF
Marni Mishna
Vol 4, No 1 (2009) Results on permutations with distinct difference property Abstract   PDF
Jordan Bell, Qiang Wang
Vol 12, No 2 (2017) Shellability, vertex decomposability, and lexicographical products of graphs Abstract   PDF
Kevin N Vander Meulen, Adam Van Tuyl
Vol 5, No 2 (2010) Signed b-matchings and b-edge covers of strong product graphs Abstract   PDF
Changping Wang
Vol 6, No 2 (2011) Signed star k-domatic number of a graph Abstract   PDF
Seyed Mahmoud Sheikholeslami, Lutz Volkmann
Vol 13, No 2 (2018) Small on-line Ramsey numbers---a new approach Abstract   PDF
Pawel Pralat, Przemyslaw Gordinowicz
Vol 13, No 1 (2018) Some inequalities for orderings of acyclic digraphs Abstract   PDF
Thomas Bier, Imed Zaguia
Vol 12, No 1 (2017) Some non-existence results for distance-$j$ ovoids in small generalized polygons Abstract   PDF
Anurag Bishnoi, Ferdinand Ihringer
151 - 175 of 216 Items << < 2 3 4 5 6 7 8 9 > >>